Über partielle Differentialgleichungen zweiter Ordnung von gemischtem Typus. (German) Zbl 0057.07902

Full Text: DOI EuDML


[1] Agmon, S., L. Nirenberg andM. H. Protter: A maximum principle for a class of hyperbolic equations and applications to equations of mixed elliptic-hyperbolic type. Commun. Pure Applied Math.6, 455-471 (1953). · Zbl 0090.07401
[2] Bers, L.: On the continuation of a potential gas flow across the sonic line. N.A.C.A. Techn. Note No. 2058. 1950. · Zbl 0039.08701
[3] Frankl, F. J.: Über das Cauchysche Problem für Gleichungen vom gemischten elliptisch-hyperbolischen Typus mit vorgegebenen Anfangsdaten auf der parabolischen Linie. Bull. Acad. Sci. URSS.8 (1944) (Russisch).
[4] Gellerstedt, S.: Quelques problèmes mixtes pour l’équationy m zz xx +z yy =0. Ark. Math. Astr. Fys.26 (1937). · Zbl 0017.35202
[5] Haack, W., u.G. Hellwig: Lineare partielle Differentialgleichungen zweiter Ordnung von gemischtem Typus. Arch. Math.5, 60-76 (1954). · Zbl 0055.08601
[6] Hellwig, G.: Anfangs-und Randwertprobleme bei partiellen Differentialgleichungen von wechselndem Typus auf den Rändern. Math. Z.58, 337-357 (1953). · Zbl 0051.07601
[7] Holmgren, E.: Sur un problème aux limites pour l’équationy m z xx +z yy =0. Ark. Math. Astr. Fys.10B, No. 14 (1926).
[8] Kamke, E.: Differentialgleichungen, Lösungsmethoden und Lösungen. Leipzig 1944. · Zbl 0061.16604
[9] Kamke, E.: Differentialgleichungen reeller Funktionen. Leipzig 1945.
[10] Protter, M. H.: Uniqueness theorems for the Tricomi problem. J. of Rat. Mech. Analy.2, 107-114 (1953). · Zbl 0050.09402
[11] Protter, M. H.: A boundary value problem for an equation of mixed type. Trans. Amer. Math. Soc.71, 416-429 (1953). · Zbl 0044.09502
[12] Rellich, F.: Halbbeschränkte gewöhnliche Differentialoperatoren zweiter Ordnung. Math. Ann.122, 343-368 (1951). · Zbl 0044.31201
[13] Rellich, F.: Eigenwerttheorie partieller Differentialgleichungen. Vorlesungsausarbeitung W.S. 1952/53 des Math. Inst. Göttingen. · Zbl 0347.34013
[14] Tricomi, F.: Sulle equazioni lineari alle derivate parziali di 20 ordine di tipo misto. Atti della Accad. Naz. dei Lin. (5)14, 133-247 (1923). · JFM 49.0346.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.